# SDR HNAA2022052500180

- Difficulty date: May 18, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 40,503 hours, 37,045 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAKE OFF HIGH STAGE 1 VALVE FAILURE OCCURRED
      FOLLOWED QRH AND  FLEW BELOW FL 250, NO INDICATION ON EICAS AT THIS MOMENT.

FACT  18MAY22  04:47  RIC
            R/R HIGH STAGE ORESSURE SWITCH IN REF TO AMM 35-11-07-000/400-801A.R/R RELAYS K0059 AND K0541 AND R/R HIGH STAGE VALVE IN REF TO AMM 36-11-02-000/400-801A. OPS CHECK GOOD.OK FOR SERVICE CLEAR MEL.
